# SDR DALA2018050102952

- Difficulty date: April 30, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE A CRACK ON RT HORIZONTAL STABILIZER REAR SPAR CAP, REMOVE AND INSTALL RUDDER. RUDDER WAS REMOVED AND INSTALLED UNDER AMDS 2720-4421 JOB 000-0030.
